# SDR AALA20170912003

- Difficulty date: September 11, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N901NN
- Make and model: Boeing 737823
- Aircraft serial: 33226
- Aircraft time: 16,394 hours, 6,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PROXIMITY LIGHT AT THE G2 GALLEY IS DAMAGED.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-14.  OPERATIONAL CHECK GOOD.
